# SDR SWAA2021081020253

- Difficulty date: February 7, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 867 S3r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET FOR APU POWER FEEDER WIRES CRACKED - STA 867; S-3R / REMOVED BRACKET AT BS 867 STR 3R IAW SRM 51-40-02. 7138C 2/12/20 FABRICATED NEW SUPPORT BRACKET SENT TO OSS FOR HEAT TREAT TO T6 CONDITION AND BORIC ACID ANODIZE ON SWA PO 782434 AND 782435 19FEB2020 LOCATED AND DRILLED PRIMED AND INSTALLED IAW SRM 51-40-05-0G-0 SRM 51-40-02-0G-0 AMM 51-21-72-370-804 BOEING DWG 287A4011 13656R 21FEB2020
